Hi doc i need some advice last month i got tested for HIV,stds and i got my results sayin that i have chlamydia and my doc gave me 4 red pills to take one at a time at once and i took them as rite as i got them and it burn my stomach and it was my last day of my period and well when i pee and i wipe sum like watery slime thing comes out when i wipe is it the.medicine cleanin it out or something else im scared and just to.let u know i am NOT havin sex at all this crap scared th living lights out of me and my doc wants me to go bck Feb i guess to get tested again huh i need help wat is the sighns like after takin the pill wat happens like details i need to.knw doc im scared plz help
The body will often expell the bacteria and you get some "symptoms". It can take up to 2 weeks for everything to be back to normal. So give it some time and if you still have this follow up with your Dr.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.